# SDR ASAA2013091996047

- Difficulty date: September 19, 2013
- Submitted: September 26, 2013
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 25,013 hours, 7,505 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410U13
- Condition: Damaged
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN MAIN CABIN, FLOOR PANEL SUPPORT ANGLE  IS SCRATCHED/HAS TOOLING MARKS  AT LBL12, FROM STA 312 TO 329.  BS312 - BS329, LBL 12.  ACFT GROUNDED.  BLENDED DAMAGE AREA ON SUPPORT ANGLE IAW SRM 53-10-51, ALLOWABLE DAMAGE 1.  ORIG THICKNESS 0.080, REMOVED 0.011, REMAINING 0.069, FOUND TO BE OUT OF LIMITS TOOL  NR 8225Y.  REMOVED OLD ANGLE AND LOCATED AND DRILLED NEW ANGLE IAW DWG 141A5410 AND SRM 51-40-02.  INSTALLED NEW ANGLE IAW DWG 141A5410 AND SRM 51-40-02.
